MathSciNet Relay Station
MathSciNet bibliographic data
MR1451594 17B37 (17B67)
Benkart, Georgia; Kang, Seok-Jin; Melville, Duncan Quantized enveloping algebras for Borcherds superalgebras. Trans. Amer. Math. Soc. 350 (1998), no. 8, 3297–3319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement